Translator Disclaimer
May 2021 Special Cases of the Orbifold Version of Zvonkine’s r-ELSV Formula
Gaëtan Borot, Reinier Kramer, Danilo Lewanski, Alexandr Popolitov, Sergey Shadrin
Michigan Math. J. 70(2): 369-402 (May 2021). DOI: 10.1307/mmj/1592877614

Abstract

We prove the orbifold version of Zvonkine’s r-ELSV formula in two special cases: the case of r=2 (completed 3-cycles) for any genus g0 and the case of any r1 for genus g=0.

Citation

Download Citation

Gaëtan Borot. Reinier Kramer. Danilo Lewanski. Alexandr Popolitov. Sergey Shadrin. "Special Cases of the Orbifold Version of Zvonkine’s r-ELSV Formula." Michigan Math. J. 70 (2) 369 - 402, May 2021. https://doi.org/10.1307/mmj/1592877614

Information

Received: 15 February 2019; Revised: 19 November 2019; Published: May 2021
First available in Project Euclid: 23 June 2020

Digital Object Identifier: 10.1307/mmj/1592877614

Subjects:
Primary: 14N10
Secondary: 05E05, 14H70, 14J33, 53D45, 81T45

Rights: Copyright © 2021 The University of Michigan

JOURNAL ARTICLE
34 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 2 • May 2021
Back to Top